# SDR SIMA201125901

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,847 hours, 19,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3965 THE CREW REPORTED, UNABLE TO OPEN THE MAIN PASSENGER DOOR FROM THE INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REINSTALLED PASSENGER DOOR INTERNAL HANDLE CORRECTLY IAW EMB 140 AMM 52-15-05.  PERFORMED OPERATIONAL CHECK IAW EMB 140 AMM 52-18-00-820-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
